MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. BULK SURG PATTIE 1X1; PATTIE, COTTONOID

CODMAN & SHURTLEFF, INC. BULK SURG PATTIE 1X1; PATTIE, COTTONOID
Model Number 24-5407
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint sample was not returned to codman; therefore, an evaluation of the device could not be performed.A review of manufacturing records found no discrepancies when the device was released to stock.The cause(s) of the difficulty reported by the customer could not be determined.If the complaint sample becomes available, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar complaints.At present, we consider this complaint to be closed.
 
Event or Problem Description
As reported by the distributor, contaminants were found on codman surgical patties.There were no reports of delay or patient harm.

Brand Name
BULK SURG PATTIE 1X1
Common Device Name
PATTIE, COTTONOID
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham 02767
MDR Report Key7735176
Report Number1226348-2018-10524
Device Sequence Number16789342
Product Code HBA
UDI-Device Identifier20886704004162
UDI-Public(01)20886704004162(11)180214(10)HU3656
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24-5407
Device Catalogue Number24-5407
Device Lot NumberHU3656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1